| Catalog Number |
A35HPV08040080 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Physician attempted to use a fortrex hp pta balloon catheter during pta surgery.Ifu was followed.Inflation device was used to inflate the balloon.It was reported that the balloon burst at the dilation site.The patient's internal fistula blood vessel intima was not smooth and had calcification points, and the balloon burst at point where pressure was lower than the marked burst pressure.The pressure at time of burst is unclear.The balloon fragmented and was completely withdrawn under color doppler ultrasound monitoring, all fragments were removed from the vessel with no adverse consequences for the patient.No vessel injury was noted.The internal fistula was unobstructed and procedure was completed.No patient injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Image analysis the customer returned three images for evaluation.Image 1: this image depicts the shelf carton of the fortrex device.The information on the label matches the device description recorded on gch.Image 2: this image depicts what appear to be a fortrex balloon with a longitudinal burst.Image 3: this image depicts what appear to be a fortrex balloon with a longitudinal burst.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.